I had my mirena for a little less than 2 years, got rid of it cause it caused me to gain weight, which now results in my high blood pressure. Anyways, had it removed January 27, its march 9th, I had no bleeding, other than twice during pregnancy whole different thing, so its been since 2010 since I lve had a period. I had no bleeding day of removal, no bleeding since removal. I've seen on here and other places as well of women bleeding day of or day after removal. Basically why arnt I bleeding? I know it takes 3 months for the hormones to leave your body and all but even seriously not day if or day after was there any sign of bleeding. And only sex I've had is with a condom. Please help any advice at all....
Hi! If you were my patient, I would ask you to contact me if you had not had any bleeding after three months. I would suggest a pregnancy test to rule out pregnancy and then a provera challenge test to see if we could start your period for you. Probably not a bad idea to contact your doctor now. Good luck! Dr B
Also there is now pressure on my uterus it seems like. Almost a sensation like its full? Idk that's the best I can describe it its been like that for a few days and also my breasts are getting sore and sensitive.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.